Alert archive / Georgia / Special Weather Statements in 2024

Special Weather Statement, NWS Atlanta, GA

July 31, 2024Butts County, Jasper County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 31, 2024, 4:21 PM EDT for Butts County, Jasper County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2024, 4:21 PM EDT (20:21 UTC)
Expired
Jul 31, 2024, 4:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
50

Counties Butts County, GA, Jasper County, GA

The radar

The Atlanta radar (KFFC), 69 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2294 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2294 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

768 
WWUS82 KFFC 312021
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
421 PM EDT Wed Jul 31 2024
 
GAZ048-057>059-070>072-312045-
Butts GA-Lamar GA-Monroe GA-Jones GA-Jasper GA-Newton GA-Henry GA-
421 PM EDT Wed Jul 31 2024

...Strong thunderstorms will impact portions of northern Monroe,
southeastern Henry, Butts, northwestern Jones, southwestern Jasper,
eastern Lamar and south central Newton Counties through 445 PM EDT...

At 420 PM EDT, a line of strong thunderstorms was along a line
extending from Worthville to near Flovilla to near Forsyth, and
moving southeast at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to 
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects.

Locations impacted include...
Jackson, Forsyth, Monticello, Flovilla, Stewart, Turtle Cove,
Worthville, Dames Ferry, Berner, Jarrell Plantation, High Falls State
Park, Calvin, Blount, North Alcovy, McElheneys Crossroads, Juliette,
Indian Springs State Park, Fincherville, Adgateville, and Plant
Scherer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3339 8368 3314 8365 3296 8373 3307 8408
      3323 8400 3347 8402
TIME...MOT...LOC 2020Z 293DEG 22KT 3337 8392 3323 8387 3308 8393 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 31, 2:31 PM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jul 31, 2:31 PM EDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
231 PM EDT Wed Jul 31 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Thursday)
Issued at 228 PM EDT Wed Jul 31 2024

Current conditions. Scattered showers with a few rumbles of thunder
have started to fire mostly south of a line from Macon to Columbus.
A few showers have also begun to pop up near the metro. Temperatures
currently hang mid to low 90s, however dew points near 77 mean heat
indices of 103+ are possible southeast of I-85. A heat advisory is
in affect for most of central and east GA.

Northwest flow continues, however the ridge which has sat to our
west has slowly slid eastward. This puts the CWA in a slightly,
emphasis on the slightly, less ideal position for MCS maintenance
across the metro. Surface CAPE for much of the area has likely hit
near its peak at around 3000 in the Northeast CWA to 5000 in the
Southwest CWA. However, 0 to 6 km bulk shear remains weak and DCAPE
sits near 1000 J/Kg for much of the area. The feature to watch this
evening is currently located in Eastern TN. Should the system get
its act together, a similar outcome to yesterday may occur, just
more towards Athens. Given the convection already triggering south
of Columbus and Macon, any system that moves down from the north
will likely run into a more overworked environment and will not be
as long lasting as previous days. A few storms this afternoon could
become strong to severe with the main hazard being gusty or damaging
winds. Most storms will see frequent lightning and heavy rainfall.

SM

&&

.LONG TERM...
(Friday morning through next Tuesday)
Issued at 228 PM EDT Wed Jul 31 2024

Expect a somewhat notable change (for early August) to the
overall pattern heading into this weekend as an upr trough is
expected to move from the Upper Midwest to the Appalachians by
Saturday afternoon. This will likely reduce the heat a bit, but
increase our rain/storm chances once again (at least temporarily).
By Sunday into the first part of next week, the broad upper ridge
that is dominating the western CONUS, will creep back east,
returning higher heat to the area and lesser rain/storm chances.
Monday through next Wednesday, the upr ridge axis is likely to
stretch from the Four Corners to the Lower MS River Valley
resulting in relatively dry but hot conditions.

Heat Advisory levels will likely be met yet again on Friday, and
perhaps for a few areas in our SE (south of I-16 and east of I-75)
on Saturday. But the drier air coming in behind the above mentioned
trough should bring enough of a reprieve that heat index values are
not expected to reach 105+F Sunday through the middle of next week
(at this time).

Beyond Saturday, chances for storms come down quite a bit and should
generally be seeing isolated to widely scattered "diurnally-driven"
activity.

DJN.83

&&

.AVIATION...
(18Z TAFS)
Issued at 148 PM EDT Wed Jul 31 2024

Scattered shra and tsra this afternoon and evening, requiring both a
TEMPO and vcsh. Storms may develop into more organized clusters with
gusty and variable winds. Conditions outside thunderstorms will be
VFR. Cigs of SCT015 are possible during the early morning hours
tomorrow before sunrise. Winds generally out of the West at 4 to 9
kts, dropping to VRB03KT or 00000KT overnight. Winds from the west
at 3 to 8 kts tomorrow.

//ATL Confidence...18Z Update...
Medium confidence evening convection evolution.
High all other elements.

SM

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          73  98  75  99 /  20  20  20  30
Atlanta         75  96  76  97 /  20  20  10  30
Blairsville     68  90  70  91 /  10  30  20  40
Cartersville    73  96  75  97 /  10  20  10  30
Columbus        76  98  77  98 /  20  20  10  30
Gainesville     74  95  76  96 /  20  20  20  30
Macon           73  97  75  97 /  20  20  10  30
Rome            73  96  75  96 /   0  20  10  30
Peachtree City  73  96  75  97 /  20  20  10  30
Vidalia         75  97  76  96 /  20  20  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 10 AM to 9 PM EDT Thursday for GAZ001>005-
011>013-019>025-027-030>039-041>062-066>076-078>086-089>098-
102>113.

Heat Advisory until 8 PM EDT this evening for GAZ024-025-027-
035>039-046>051-056>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...SM
LONG TERM....DJN.83
AVIATION...SM
Hazardous weather outlook, Jul 31, 2:33 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
233 PM EDT Wed Jul 31 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
233 PM EDT Wed Jul 31 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected this afternoon and evening. A
few storms may persist into the evening and overnight hours.
Strong to severe thunderstorms will be capable of producing
damaging winds and hail, as well as frequent lightning and locally
heavy rainfall.

A Heat Advisory is in effect for portions of central and eastern
Georgia through 8 PM this evening due to hot temperatures and
high humidity.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered thunderstorms, mainly in the afternoon and evening, are
expected each day through Tuesday. A few storms each day could
become strong to severe, capable of producing frequent lightning,
gusty to damaging winds, and heavy rainfall with localized flash
flooding.

A heat advisory has been issued for most of central and north GA
from 10am through 9pm tomorrow evening, with the exception of the
mountains. Heat indices of 100 to 110 are expected. Elevated heat
indices are anticipated through the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta. Please relay any information about observed
severe weather to the NWS while following all local, state, and
CDC guidelines.

In the hours before

Special weather statement, Jul 31, 3:46 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 PM EDT Wed Jul 31 2024

GAZ083-096-097-109-312015-
Bleckley GA-Laurens GA-Dodge GA-Twiggs GA-
346 PM EDT Wed Jul 31 2024

...A strong thunderstorm will impact portions of west central
Laurens, northwestern Dodge, southeastern Twiggs and Bleckley
Counties through 415 PM EDT...

At 346 PM EDT, a strong thunderstorm was over Cary, or 9 miles north
of Cochran, moving southeast at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Cochran, Chester, Dudley, Montrose, Allentown, Coley Station,
Tarversville, Yonkers, Roddy, Rowland, Royal, District Path,
Goldsboro, Rebie, Cary, and Porter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3246 8350 3248 8350 3249 8349 3250 8352
      3263 8343 3253 8300 3231 8324
TIME...MOT...LOC 1946Z 300DEG 20KT 3252 8335

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Local storm report, Jul 31, 3:48 PM EDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
348 PM EDT Wed Jul 31 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     Tstm Wnd Dmg     2 E Little Ocmulgee Sta 32.10N 82.85W
07/31/2024                   Wheeler            GA   911 Call Center

            Multiple trees down at Bay Springs Church
            Road and W HWY 280.

&&
Special weather statement, Jul 31, 3:59 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
359 PM EDT Wed Jul 31 2024

GAZ045-046-048-055-057-312030-
Rockdale GA-Clayton GA-DeKalb GA-Newton GA-Henry GA-
359 PM EDT Wed Jul 31 2024

...Strong thunderstorms will impact portions of southwestern
Rockdale, southwestern DeKalb, Henry, northern Clayton and
southwestern Newton Counties through 430 PM EDT...

At 359 PM EDT, a line of strong thunderstorms was along a line
extending from Jonesboro to Flippen to near Locust Grove, and moving
northeast at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
McDonough, Jonesboro, Stockbridge, Forest Park, Riverdale, Morrow,
Lake City, Lake Spivey, Blacksville, Rex, Ola, Hidden Valley Park,
Flippen, Conley, Kelleytown, Oak Hill, Magnet, Richardson Park,
Ellenwood, and Fort Gillem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3367 8434 3361 8405 3347 8386 3345 8392
      3345 8393 3344 8394 3337 8412 3343 8422
      3348 8439 3349 8440 3350 8442 3351 8442
TIME...MOT...LOC 1959Z 219DEG 16KT 3350 8437 3349 8418 3339 8410

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 31, 4:05 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
405 PM EDT Wed Jul 31 2024

GAZ074-084-085-312030-
Wilkinson GA-Washington GA-Johnson GA-
405 PM EDT Wed Jul 31 2024

...A strong thunderstorm will impact portions of east central
Wilkinson, southwestern Washington and northwestern Johnson Counties
through 430 PM EDT...

At 405 PM EDT, a strong thunderstorm was over Oconee, or 11 miles
east of Irwinton, moving southwest at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Toomsboro and Oconee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3271 8295 3271 8296 3268 8303 3276 8317
      3292 8299 3281 8283
TIME...MOT...LOC 2005Z 040DEG 17KT 3282 8297

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 31, 4:09 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
409 PM EDT Wed Jul 31 2024

GAZ044-054-055-312045-
Fayette GA-Clayton GA-South Fulton GA-
409 PM EDT Wed Jul 31 2024

...A strong thunderstorm will impact portions of northeastern
Fayette, south central Fulton and northern Clayton Counties through
445 PM EDT...

At 409 PM EDT, a strong thunderstorm was over Riverdale, or near
Jonesboro, moving northeast at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Atlanta, Fayetteville, Jonesboro, City of South Fulton, East Point,
Union City, Forest Park, Riverdale, College Park, Morrow, Hapeville,
Lake City, Hartsfield-Jackson Airport, Ellenwood, Fort Gillem, and
Conley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3370 8448 3366 8436 3365 8435 3365 8429
      3364 8428 3364 8427 3363 8427 3363 8426
      3362 8426 3348 8442 3356 8455
TIME...MOT...LOC 2009Z 241DEG 14KT 3358 8440

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 31, 4:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
421 PM EDT Wed Jul 31 2024

GAZ048-057>059-070>072-312045-
Butts GA-Lamar GA-Monroe GA-Jones GA-Jasper GA-Newton GA-Henry GA-
421 PM EDT Wed Jul 31 2024

...Strong thunderstorms will impact portions of northern Monroe,
southeastern Henry, Butts, northwestern Jones, southwestern Jasper,
eastern Lamar and south central Newton Counties through 445 PM EDT...

At 420 PM EDT, a line of strong thunderstorms was along a line
extending from Worthville to near Flovilla to near Forsyth, and
moving southeast at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Jackson, Forsyth, Monticello, Flovilla, Stewart, Turtle Cove,
Worthville, Dames Ferry, Berner, Jarrell Plantation, High Falls State
Park, Calvin, Blount, North Alcovy, McElheneys Crossroads, Juliette,
Indian Springs State Park, Fincherville, Adgateville, and Plant
Scherer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3339 8368 3314 8365 3296 8373 3307 8408
      3323 8400 3347 8402
TIME...MOT...LOC 2020Z 293DEG 22KT 3337 8392 3323 8387 3308 8393

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:02 PM EDTSpecial Weather StatementFFCFloyd, Polk28 min
Jul 30, 8:07 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson23 min
Jul 30, 8:19 PM EDTSpecial Weather StatementFFCClayton, Cobb, DeKalb, Douglas, Fulton, Gwinnett and 3 more26 min
Jul 30, 8:27 PM EDTSpecial Weather StatementFFCJasper33 min
Jul 30, 8:31 PM EDTSevere Thunderstorm WarningFFCClayton, Douglas, Fayette, Fulton44 min
Jul 30, 8:32 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Jackson, Madison, Oconee, Walton28 min
Jul 30, 8:44 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Putnam46 min
Jul 30, 8:45 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Henry, Newton, Rockdale, Walton30 min
Jul 30, 8:49 PM EDTSpecial Weather StatementFFCCarroll, Coweta, Haralson, Heard, Meriwether, Troup26 min
Jul 30, 8:56 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Henry, Spalding32 min
Jul 30, 8:59 PM EDTSpecial Weather StatementFFCClarke, Greene, Madison, Morgan, Oconee, Oglethorpe31 min
Jul 30, 9:10 PM EDTSpecial Weather StatementFFCButts, Jasper, Newton35 min
Jul 30, 9:15 PM EDTSevere Thunderstorm WarningFFCButts, Clayton, Coweta, Fayette, Henry, Lamar and 5 more45 min
Jul 30, 9:25 PM EDTSpecial Weather StatementFFCGreene, Hancock, Oglethorpe, Taliaferro, Wilkes35 min
Jul 30, 9:28 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Monroe35 min
Jul 30, 9:33 PM EDTSpecial Weather StatementFFCButts, Henry, Jasper, Putnam27 min
Jul 30, 9:40 PM EDTSpecial Weather StatementFFCCoweta, Heard, Meriwether35 min
Jul 30, 9:53 PM EDTSpecial Weather StatementFFCBibb, Lamar, Monroe, Pike, Upson37 min
Jul 30, 9:54 PM EDTSpecial Weather StatementFFCBaldwin, Jones36 min
Jul 30, 9:56 PM EDTSpecial Weather StatementFFCHancock, Taliaferro, Warren, Wilkes34 min
Jul 30, 10:14 PM EDTSpecial Weather StatementFFCHeard, Meriwether, Talbot, Troup46 min
Jul 30, 10:25 PM EDTSpecial Weather StatementFFCBaldwin, Bibb, Crawford, Jones, Lamar, Monroe and 5 more50 min
Jul 30, 10:27 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Jefferson, Warren, Washington48 min
Jul 30, 10:52 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Marion, Muscogee, Schley, Talbot and 1 more38 min
Jul 30, 10:55 PM EDTSpecial Weather StatementFFCBleckley, Crawford, Houston, Johnson, Macon, Peach and 3 more50 min
Jul 30, 11:30 PM EDTSevere Thunderstorm WarningFFCHarris, Marion, Schley, Talbot, Taylor23 min
Jul 30, 11:47 PM EDTSpecial Weather StatementFFCBleckley, Emanuel, Houston, Johnson, Laurens, Peach and 2 more43 min
Jul 31, 12:10 AM EDTRiver Flood WarningFFCFayette, Spalding6 hr
Jul 31, 1:41 PM EDTSpecial Weather StatementFFCWilcox34 min
Jul 31, 1:54 PM EDTSpecial Weather StatementFFCLaurens36 min
Jul 31, 2:13 PM EDTSpecial Weather StatementFFCDooly32 min
Jul 31, 2:18 PM EDTSpecial Weather StatementFFCLaurens27 min
Jul 31, 2:23 PM EDTSpecial Weather StatementFFCWheeler37 min
Jul 31, 2:24 PM EDTSpecial Weather StatementFFCPulaski36 min
Jul 31, 2:25 PM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 83 more31 hr
Jul 31, 2:42 PM EDTSpecial Weather StatementFFCDooly33 min
Jul 31, 2:43 PM EDTSpecial Weather StatementFFCWheeler32 min
Jul 31, 2:44 PM EDTSpecial Weather StatementFFCFayette31 min
Jul 31, 2:49 PM EDTSpecial Weather StatementFFCBaldwin26 min
Jul 31, 2:51 PM EDTSpecial Weather StatementFFCDodge, Wilcox24 min
Jul 31, 3:01 PM EDTSpecial Weather StatementFFCCrisp29 min
Jul 31, 3:03 PM EDTSpecial Weather StatementFFCSpalding27 min
Jul 31, 3:07 PM EDTSevere Thunderstorm WarningFFCTelfair, Wheeler27 min
Jul 31, 3:13 PM EDTSpecial Weather StatementFFCWilcox32 min
Jul 31, 3:16 PM EDTSpecial Weather StatementFFCHenry29 min
Jul 31, 3:17 PM EDTSpecial Weather StatementFFCBleckley28 min
Jul 31, 3:25 PM EDTSpecial Weather StatementFFCTelfair35 min
Jul 31, 3:30 PM EDTSpecial Weather StatementFFCHenry30 min
Jul 31, 3:38 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Spalding40 min
Jul 31, 3:46 PM EDTSpecial Weather StatementFFCBleckley29 min
Jul 31, 3:59 PM EDTSpecial Weather StatementFFCHenry31 min
Jul 31, 4:05 PM EDTSpecial Weather StatementFFCWilkinson25 min
Jul 31, 4:09 PM EDTSpecial Weather StatementFFCClayton36 min
Jul 31, 4:26 PM EDTSpecial Weather StatementFFCPeach34 min
Jul 31, 4:29 PM EDTSpecial Weather StatementFFCHenry31 min
Jul 31, 4:43 PM EDTSpecial Weather StatementFFCJasper, Monroe32 min
Jul 31, 4:45 PM EDTSpecial Weather StatementFFCMeriwether30 min
Jul 31, 5:00 PM EDTSpecial Weather StatementFFCCrawford, Taylor30 min
Jul 31, 5:07 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor, Upson20 min
Jul 31, 5:13 PM EDTSpecial Weather StatementFFCBaldwin, Jones, Putnam32 min
Jul 31, 5:24 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam38 min
Jul 31, 5:29 PM EDTSpecial Weather StatementFFCBibb, Crawford, Macon, Peach, Taylor, Twiggs31 min
Jul 31, 5:45 PM EDTSpecial Weather StatementFFCJones30 min
Jul 31, 5:59 PM EDTSpecial Weather StatementFFCBibb, Twiggs31 min
Jul 31, 6:12 PM EDTSpecial Weather StatementFFCWilkinson33 min
Jul 31, 6:24 PM EDTSpecial Weather StatementFFCHancock36 min
Jul 31, 7:54 PM EDTSpecial Weather StatementFFCWilkes36 min

Nearby

Special Weather Statements in Georgia, 2024Every special weather statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.